# SDR DL73E000992

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 34,626 hours, 29,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Separated
- Location: Row 12 - 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 12 - 15 DEF.  VERBAL FROM CABIN, CLEANERS VACUUM HIT CONNECTOR AND CONNECTOR SEPARATED.  RECONNECTED DISCONNECT, OPS CHECK NORMAL.
